Exact theory of wave scattering from the echelette-type diffraction grating with absorbing facets
Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 851-854
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_4_a19,
author = {Yu. K. Sirenko and V. P. Shestopalov},
title = {Exact theory of wave scattering from the echelette-type diffraction grating with absorbing facets},
journal = {Doklady Akademii Nauk},
pages = {851--854},
year = {1982},
volume = {263},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a19/}
}
TY - JOUR AU - Yu. K. Sirenko AU - V. P. Shestopalov TI - Exact theory of wave scattering from the echelette-type diffraction grating with absorbing facets JO - Doklady Akademii Nauk PY - 1982 SP - 851 EP - 854 VL - 263 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a19/ LA - ru ID - DAN_1982_263_4_a19 ER -
Yu. K. Sirenko; V. P. Shestopalov. Exact theory of wave scattering from the echelette-type diffraction grating with absorbing facets. Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 851-854. http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a19/